Alert archive / Texas / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 69, NWS Austin/San Antonio, TX

April 2, 2013Dimmit County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 2, 2013, 10:57 PM CDT for Dimmit County, Texas. It was in force for 63 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 2, 2013, 10:57 PM CDT (03:57 UTC)
Expired
Apr 3, 2013, 12:00 AM CDT
In force
63 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon

County Dimmit County, TX

The radar

The Laughlin AFB radar (KDFX), 121 km from the middle of the area, began a volume at 03:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 2, 11:03 PM CDTHAIL 1Big Wells, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 2, 2:35 PM CDTSevere Thunderstorm WatchSPC8 hr
Apr 2, 10:47 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 4.0 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2013-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1788 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2013-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 128 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1788 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
573 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
128 m²/s²
0-3 km storm-relative helicity
154 m²/s²
Significant tornado parameter
1.1
Supercell composite
5.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

608 
WUUS54 KEWX 030357
SVREWX
TXC127-030500-
/O.NEW.KEWX.SV.W.0069.130403T0357Z-130403T0500Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1057 PM CDT TUE APR 2 2013

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN DIMMIT COUNTY...

* UNTIL MIDNIGHT CDT.

* AT 1053 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A LINE OF SEVERE
  THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THESE STORMS
  WERE LOCATED ALONG A LINE EXTENDING FROM BIG WELLS TO 7 MILES WEST
  OF CATARINA...AND MOVING SOUTHEAST AT 15 MPH.

* SOME LOCATIONS IN THE WARNING INCLUDE LAS VEGAS AND LIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 2832 9980 2861 9965 2863 9939 2820 9938
      2819 9945
TIME...MOT...LOC 0357Z 298DEG 15KT 2859 9959 2836 9971

$$
2 follow-up statements
779 
WWUS54 KEWX 030434
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1134 PM CDT TUE APR 2 2013

TXC127-030500-
/O.CON.KEWX.SV.W.0069.000000T0000Z-130403T0500Z/
DIMMIT TX-
1134 PM CDT TUE APR 2 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR EAST CENTRAL DIMMIT COUNTY...

AT 1130 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS STORM WAS 
LOCATED 5 MILES EAST OF CATARINA...MOVING EAST AT 25 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 2834 9957 2851 9956 2851 9940 2832 9939
TIME...MOT...LOC 0433Z 276DEG 22KT 2840 9943

$$
502 
WWUS54 KEWX 030447
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1147 PM CDT TUE APR 2 2013

TXC127-030457-
/O.CAN.KEWX.SV.W.0069.000000T0000Z-130403T0500Z/
DIMMIT TX-
1147 PM CDT TUE APR 2 2013

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL DIMMIT COUNTY IS
CANCELLED...

THE THUNDERSTORM HAS MOVED EAST OF DIMMIT COUNTY. 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
WEDNESDAY MORNING FOR SOUTH CENTRAL TEXAS.

LAT...LON 2834 9957 2851 9956 2851 9940 2832 9939
TIME...MOT...LOC 0447Z 276DEG 22KT 2839 9933

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 7:36 PM CDT, 3 hours 21 minutes earlier.

Area forecast discussion, Apr 2, 7:36 PM CDT, 3 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
736 PM CDT TUE APR 2 2013

.UPDATE...
MID LEVEL SHORT-WAVE MOVING EAST FROM THE BIG BEND WITH CLUSTER OF
SHOWERS AND THUNDERSTORMS OVER THE SERRANIAS DEL BURRO. PARTLY
CLOUDY SKIES THIS AFTERNOON ALLOWED TEMPERATURES TO WARM INTO THE
LOWER 80S WITH DEWPOINTS IN THE MID 60S ACROSS THE SOUTHWESTERN
PARTS OF THE SOUTH CENTRAL TEXAS. THIS MOIST AND UNSTABLE AIRMASS
IS AHEAD OF THE SHORT-WAVE. AS A RESULT...HAVE EXTENDED SEVERE
THUNDERSTORM WATCH 79 TO THE SOUTHWESTERN PARTS OF SOUTH CENTRAL
TEXAS. REMAINDER OF SOUTH CENTRAL TEXAS FORECAST IS IN ON TRACK.

&&

.PREV DISCUSSION... /ISSUED 637 PM CDT TUE APR 2 2013/

AVIATION...
/00Z TAFS/
STORMY NIGHT ACROSS SOUTH CENTRAL TEXAS AND ACROSS ALL AREA
TERMINALS AS A FRONTAL BOUNDARY PUSHES SOUTHWARD. SEVERAL UPPER LEVEL
DISTURBANCES ACROSS WEST TEXAS THIS EVENING MOVING NORTHEAST INTO
CENTRAL TEXAS OVERNIGHT AND WEDNESDAY WILL KEEP CHANCES OF SHOWERS
AND THUNDERSTORMS HIGH THROUGH WEDNESDAY AFTERNOON. MVFR/IFR
CONDITIONS WILL PREVAIL FOR MUCH OF THE PERIOD...HOWEVER...LIFR
CONDITIONS ARE POSSIBLE DURING THE MORNING HOURS BETWEEN 11Z TO
13Z WITH CIGS DROPPING DOWN TO 400 FT AND VSBYS DOWN TO ONE
MILE. WEATHER CONDITIONS WILL IMPROVE FROM WEST TO EAST BY
WEDNESDAY MID AFTERNOON AND EVENING.

PREV DISCUSSION... /ISSUED 339 PM CDT TUE APR 2 2013/

SHORT TERM (TONIGHT THROUGH WEDNESDAY NIGHT)...
STRONG-SEVERE CONVECTION FIRING ON TWO FRONTS THIS AFTERNOON WITH A SEVERE
WATCH ALREADY IN EFFECT FOR ALL BUT THE SRN CWA THRU 11 PM. THE
RAPIDLY DEVELOPING STORMS ACROSS THE NERN CWA APPEAR TO BE ASSOCIATED
WITH A RETURNING FRONTAL BOUNDARY/WARM AIR ADVECTION AHEAD OF THE
SLOW MOVING COLD FRONT IN CENTRAL TX. MEANWHILE ANOTHER AREA OF
CONVECTION FIRING OVER WEST TX AHEAD OF THE UPPER SYSTEM OVER THE
4-CORNERS REGION THAT WILL SLOWLY TRACK EASTWARD ACROSS THE TX
PANHANDLE AND TOWARD THE RED RIVER. THE COMBINATION OF THESE
FEATURES WILL RESULT IN A DEVELOPING ORGANIZED MCS OR SQUALL LINE
MOVING IN FROM WEST THIS EVENING...AS THE CONVECTION INCREASES
ALONG THE COLD FRONT AND MOVES SEWD INTO THE NWRN CWA LATER THIS
EVENING...TRACKING ESEWD INTO THE ERN CWA IN THE EARLY MORNING
HOURS. CONTINUING AVERAGE QPF VALUES OF 0.50-1 INCH WEST TO 1-2
INCHES EAST...HOWEVER WILL ADD MENTION OF LOCALLY HEAVY RAIN 3-5
INCHES DUE TO SLOW MOVEMENT OF THE FRONT AND DURATION OF THIS
EVENT. NOT ANTICIPATING A FLASH FLOOD WATCH AT THIS POINT WAS
FLASH FLOOD GUIDANCE REMAINS FAIRLY HIGH. SHOULD SEE DECREASE IN
CONVECTION FROM THE WEST WED MORNING WITH ANOTHER ROUND OF POST
FRONTAL SHOWERS WEDNESDAY AFTERNOON/EVENING AS THE UPPER
TROUGH...THEN ENDING LATE WEDNESDAY EVENING ON THE BACK SIDE OF
THE UPPER TROUGH.

LONG TERM (THURSDAY THROUGH TUESDAY)...
DRIER-COOLER BREEZY CONDITIONS DEVELOPING BEHIND THE UPPER TROUGH
THURSDAY INTO FRIDAY AS AN UPPER RIDGE BUILDS IN FROM THE WEST.
MORE WESTERLY OR ZONAL FLOW FOR WEEKEND WILL RESULT IN SLY LOW
LEVEL RETURN FLOW...AND THEREFORE MORE CLOUDS AND HUMIDITY FOR THE
WEEKEND. COULD SEE A FEW STREAMERS SHOWERS EAST BY SUNDAY MORNING
WITH INCREASING CHANCES FOR SHOWERS/STORMS EARLY NEXT WEEK AS THE
NEXT UPPER TROUGH DIGS INTO THE INTER MOUNTAIN WEST/NWRN MEXICO AND
S TX COMES UNDER THE INFLUENCE OF THE MOIST SWLY FLOW ALOFT.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              63  70  49  71  48 /  90  70  30  -    0
AUSTIN BERGSTROM INTL AIRPORT  63  69  46  70  42 /  90  70  30  -    0
NEW BRAUNFELS MUNI AIRPORT     64  73  47  73  44 /  90  50  20   0   0
BURNET MUNI AIRPORT            60  66  46  69  45 /  90  50  30  -    0
DEL RIO INTL AIRPORT           65  72  49  78  54 /  70  30  10   0   0
GEORGETOWN MUNI AIRPORT        62  66  44  69  44 /  90  70  30  -    0
HONDO MUNI AIRPORT             64  76  47  77  46 /  80  50  10   0   0
SAN MARCOS MUNI AIRPORT        63  72  47  72  45 /  90  50  20  -    0
LA GRANGE - FAYETTE REGIONAL   65  72  50  69  46 /  90  70  30  -    0
SAN ANTONIO INTL AIRPORT       65  74  49  74  48 /  80  50  10   0   0
STINSON MUNI AIRPORT           65  75  50  74  47 /  80  50  10   0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...17
SYNOPTIC/GRIDS...04
PUBLIC SERVICE/DATA COLLECTION...31
Hazardous weather outlook, Apr 2, 8:44 PM CDT, 2 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
844 PM CDT TUE APR 2 2013

TXZ171>173-183>194-202>209-217>225-228-040145-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
844 PM CDT TUE APR 2 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT...

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS EVENING AND
OVERNIGHT ACROSS ALL OF SOUTH CENTRAL TEXAS. THE MAIN THREAT WILL BE
LARGE HAIL AND DAMAGING WINDS. A THREAT OF LOCALLY HEAVY RAINFALL
IS POSSIBLE TONIGHT ACROSS THE WESTERN HALF OF SOUTH CENTRAL TEXAS
AND OVERNIGHT OVER THE EASTERN HALF.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

LINGERING SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED ON
WEDNESDAY ACROSS MOST AREAS IN THE WAKE OF A COLD FRONT WITH
WEATHER CONDITIONS IMPROVING FROM WEST TO EAST IN THE AFTERNOON.

THEREFORE...NO HAZARDOUS WEATHER IS EXPECTED ACROSS THE AREA FROM
WEDNESDAY THROUGH MONDAY AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS REPORTS WILL BE NEEDED TONIGHT AS STORMS AFFECT THE AREA.

In the hours before

Special weather statement, Apr 2, 9:53 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
953 PM CDT TUE APR 2 2013

TXZ186>190-203-204-218-219-030345-
BANDERA-BLANCO-FRIO-GILLESPIE-KENDALL-KERR-MEDINA-UVALDE-ZAVALA-
953 PM CDT TUE APR 2 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ZAVALA...NORTHWESTERN
FRIO...BANDERA...NORTHWESTERN BLANCO...EASTERN UVALDE...MEDINA...
EASTERN KERR...WESTERN KENDALL AND GILLESPIE COUNTIES UNTIL 1045 PM
CDT...

AT 949 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM DOSS TO HUNT TO 7
MILES NORTH OF KNIPPA TO 8 MILES WEST OF LA PRYOR...AND MOVING EAST
AT 50 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  LA PRYOR...
  KERRVILLE...
  MEDINA...
  TARPLEY...
  BATESVILLE...
  FREDERICKSBURG...
  BANDERA...
  COMFORT...
  HONDO...
  KNIPPA...

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

LAT...LON 2893 9918 2894 10012 2959 9960 3030 9939
      3030 9931 3050 9931 3049 9843
TIME...MOT...LOC 0253Z 266DEG 45KT 3050 9913 3002 9926
          2940 9959 2898 9993
Special weather statement, Apr 2, 10:21 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1021 PM CDT TUE APR 2 2013

TXZ171-172-186>190-203>206-218-219-030400-
BANDERA-BEXAR-BLANCO-BURNET-COMAL-FRIO-GILLESPIE-KENDALL-KERR-LLANO-
MEDINA-UVALDE-ZAVALA-
1021 PM CDT TUE APR 2 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ZAVALA...
NORTHWESTERN FRIO...WESTERN COMAL...EASTERN BANDERA...NORTHWESTERN
BEXAR...BLANCO...BURNET...EASTERN UVALDE...MEDINA...LLANO...
SOUTHEASTERN KERR...KENDALL AND GILLESPIE COUNTIES UNTIL 1100 PM
CDT...

AT 1017 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CHAPPEL TO
FREDERICKSBURG TO CAMP VERDE TO 5 MILES NORTHWEST OF D'HANIS TO 8
MILES SOUTHWEST OF BATESVILLE...AND MOVING EAST AT 35 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  BANDERA...
  COMFORT...
  HONDO...
  BUCHANAN DAM...
  KINGSLAND...
  BOERNE...
  ROUND MOUNTAIN...
  BURNET...
  CASTROVILLE...
  MARBLE FALLS...

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

LAT...LON 3102 9793 2962 9858 2882 9912 2888 9978
      3051 9906 3051 9897 3073 9898 3091 9891
      3093 9843 3095 9846
TIME...MOT...LOC 0321Z 273DEG 32KT 3100 9858 3026 9885
          2984 9903 2936 9931 2887 9968
Local storm report, Apr 2, 10:37 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1037 PM CDT TUE APR 02 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1034 PM     HAIL             FREDERICKSBURG          30.27N  98.87W
04/02/2013  E0.25 INCH       GILLESPIE          TX   TRAINED SPOTTER

            VERY HEAVY RAIN WITH PEA HAIL

&&

EVENT NUMBER EWX1300245

JPB
Local storm report, Apr 2, 10:46 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1046 PM CDT TUE APR 02 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     HAIL             CRYSTAL CITY            28.69N  99.83W
04/02/2013  M1.00 INCH       ZAVALA             TX   LAW ENFORCEMENT

&&

EVENT NUMBER EWX1300246

JPB
Local storm report, Apr 2, 10:53 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1053 PM CDT TUE APR 02 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1046 PM     HAIL             CARRIZO SPRINGS         28.53N  99.86W
04/02/2013  M0.70 INCH       DIMMIT             TX   PUBLIC

            LOTS OF HAIL NOTHING LARGER THAT A DIME

&&

EVENT NUMBER EWX1300247

JPB
Special weather statement, Apr 2, 10:54 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1054 PM CDT TUE APR 2 2013

TXZ171-172-186>191-204>206-219-220-030500-
ATASCOSA-BANDERA-BEXAR-BLANCO-BURNET-COMAL-FRIO-GILLESPIE-HAYS-
KENDALL-KERR-LLANO-MEDINA-
1054 PM CDT TUE APR 2 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ATASCOSA...FRIO...
WESTERN COMAL...SOUTHEASTERN BANDERA...BEXAR...BLANCO...WESTERN
BURNET...EASTERN MEDINA...EASTERN LLANO...SOUTHEASTERN KERR...
KENDALL...NORTHWESTERN HAYS AND EASTERN GILLESPIE COUNTIES UNTIL
MIDNIGHT CDT...

AT 1049 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BABY HEAD TO LLANO
TO STONEWALL TO BOERNE TO CASTROVILLE TO PEARSALL...AND MOVING EAST
AT 20 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  CASTROVILLE...
  PEARSALL...
  KINGSLAND...
  DEVINE...
  BLANCO...
  ROUND MOUNTAIN...
  BUCHANAN DAM...
  MARBLE FALLS...
  SAN ANTONIO...
  BURNET...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

LAT...LON 3097 9808 2982 9826 2873 9876 2877 9940
      3017 9888 3090 9874
TIME...MOT...LOC 0353Z 276DEG 16KT 3090 9864 3057 9850
          3019 9855 2975 9870 2868 9930

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 7:10 PM CDTSpecial Weather StatementEWXLavaca35 min
Apr 2, 7:16 PM CDTSevere Thunderstorm WarningEWXVal Verde59 min
Apr 2, 7:34 PM CDTAreal Flood AdvisoryEWXBastrop, Caldwell, Fayette, Gonzales116 min
Apr 2, 7:42 PM CDTSevere Thunderstorm WarningEWXLavaca33 min
Apr 2, 7:52 PM CDTSpecial Weather StatementEWXGonzales38 min
Apr 2, 8:03 PM CDTSpecial Weather StatementEWXFayette42 min
Apr 2, 8:14 PM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Maverick, Val Verde46 min
Apr 2, 8:54 PM CDTSpecial Weather StatementEWXEdwards, Kinney, Maverick, Real, Uvalde66 min
Apr 2, 9:53 PM CDTSpecial Weather StatementEWXBandera, Gillespie, Kendall, Kerr, Medina, Uvalde52 min
Apr 2, 9:59 PM CDTSevere Thunderstorm WarningEWXDimmit, Maverick, Zavala61 min
Apr 2, 10:21 PM CDTSpecial Weather StatementEWXBandera, Blanco, Burnet, Frio, Gillespie, Kendall and 2 more39 min
Apr 2, 10:54 PM CDTSpecial Weather StatementEWXBexar, Blanco, Burnet, Frio, Kendall, Llano and 1 more66 min
Apr 2, 11:21 PM CDTSevere Thunderstorm WarningEWXBexar, Comal, Guadalupe54 min
Apr 2, 11:51 PM CDTSpecial Weather StatementEWXAtascosa, Caldwell, Comal, Guadalupe, Hays, Travis and 2 more39 min
Apr 3, 12:16 AM CDTSpecial Weather StatementEWXAtascosa, Bastrop, Caldwell, Gonzales, Guadalupe, Hays and 4 more59 min
Apr 3, 12:54 AM CDTSpecial Weather StatementEWXBastrop, DeWitt, Fayette, Gonzales, Karnes, Lavaca and 1 more66 min
Apr 3, 10:42 AM CDTSpecial Weather StatementEWXMedina48 min
Apr 3, 11:15 AM CDTSpecial Weather StatementEWXBexar45 min
Apr 3, 11:43 AM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Medina47 min
Apr 3, 11:57 AM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar48 min
Apr 3, 12:26 PM CDTSpecial Weather StatementEWXGuadalupe34 min
Apr 3, 2:08 PM CDTSpecial Weather StatementEWXAtascosa37 min
Apr 3, 4:49 PM CDTSpecial Weather StatementEWXGonzales, Lavaca56 min
Apr 3, 4:58 PM CDTSpecial Weather StatementEWXAtascosa62 min
Apr 3, 5:52 PM CDTSpecial Weather StatementEWXKarnes, Wilson53 min
Apr 3, 6:25 PM CDTSpecial Weather StatementEWXDeWitt, Karnes35 min
Apr 3, 6:42 PM CDTSpecial Weather StatementEWXGonzales48 min

Nearby

Severe Thunderstorm Warnings in Texas, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.